Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Patient reported after 1st vaccine experiencing some itching. Patient also reported an increase in his BS after vaccine 1. Provider prescribed Atarax to patient for this, patient had previously been prescribed this as he has had a similar reaction to other vaccines and medication changes. Patient was seen by provider for high BS, patients insurance stopped paying for his insulin and they were transitioning him to Trulicity. Patient came to vaccine clinic on 4/13/2021. Patient was given 2nd dose of vaccine and monitored for appropriate period of time post vaccination. Patients family reports that patient had been feeling SOB for the past several weeks and more fatigue than usual. 4/14/2021, patient triggered an alert thru the monitoring system, nurse reached out to patient to discuss and schedule appointment for further DM education and appt with provider. Nurse had difficult time reaching patient, but patient did call back same day and scheduled appt on 4/23/21. Family reports they went to bed on 4/14/2021, brother went upstairs for bed checked on patient and he was unresponsive. 911 called, paramedics and fire department responded, but CPR was unsuccessful. Patient pronounced dea 4/15/2021 @ 12:26am.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166